MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP FLAT PE HC LINER Ø 32 / C; FLAT PE LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP FLAT PE HC LINER Ø 32 / C; FLAT PE LINER
Catalog Number 01.26.3239HCT
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 27 june 2017 the cleaning and packaging manager performed a visual inspection of the retrieved liner and commented as follows: the involved liner was visual inspected and the claimed defect was confirmed.It must be considered that: - as per internal instruction, the operator must check the homogeneity of the surface and the absence of slivers on each implant of the lot; - the sliver found on the liner is a process residue clearly detectable, so it can be reasonably excluded that the operator could have failed in detecting it, but it seems more probable that during this check the sliver was hidden in the clipping area and consequently difficult to be noticed.Batch review performed on 10 july 2017.Lot 166709: (b)(4) items manufactured and released on 03 january 2017.Expiration date: 2021-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The surgeon and the supporting nurse detected that a small polyethylene sliver is standing away from the inly after opening the wrapping.The surgeon decided not to implant this inlay.He used a new inlay of the same reference and implanted it without any problems.

Brand Name
VERSAFITCUP FLAT PE HC LINER Ø 32 / C
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6710269
Report Number3005180920-2017-00373
Device Sequence Number969413
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Catalogue Number01.26.3239HCT
Device Lot Number166709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;